African Diaspora Journal of Mathematics

Almost Automorphic Solutions to Some Stochastic Functional Differential Equations with Delay

Zhi-Han Zhao, Yong Kui Chang, and Juan J. Nieto

Full-text: Open access

Abstract

In this paper, we obtain a collection of existence results of almost automorphic mild solutions to several stochastic functional differential equations in a real separable Hilbert space. The main technique is based upon some appropriate composition theorems combined with the fixed point method. Moreover, an example is also given to justify the practical usefulness of the established general theorems.

Article information

Source
Afr. Diaspora J. Math. (N.S.), Volume 15, Number 2 (2013), 7-25.

Dates
First available in Project Euclid: 10 October 2013

Permanent link to this document
https://projecteuclid.org/euclid.adjm/1381412035

Mathematical Reviews number (MathSciNet)
MR3119755

Zentralblatt MATH identifier
1281.34129

Subjects
Primary: 34K14: Almost and pseudo-periodic solutions 60H10: Stochastic ordinary differential equations [See also 34F05] 35B15: Almost and pseudo-almost periodic solutions 34F05: Equations and systems with randomness [See also 34K50, 60H10, 93E03]

Keywords
Almost automorphy Stochastic functional differential equations Delay

Citation

Zhao, Zhi-Han; Chang, Yong Kui; Nieto, Juan J. Almost Automorphic Solutions to Some Stochastic Functional Differential Equations with Delay. Afr. Diaspora J. Math. (N.S.) 15 (2013), no. 2, 7--25. https://projecteuclid.org/euclid.adjm/1381412035


Export citation